# SDR SWAA2022021801068

- Difficulty date: August 22, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK AFT FAIRING 644BB HAS A CRACK AT THE FWD L/E. / REPAIRED CRACKS AT FWD LE OF RT WING FLAP TRACK AFT FAIRING 644BB IAW SRM 57-53-70; SRM 57-53-70-2R-1; SRM 51-70-05-2R-6; SRM 51-40-02; AMM 51-21-71
